# SDR SWAA060255

- Difficulty date: January 19, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 6,206 hours, 3,501 cycles
- Engine: Cfmint CFM567B22
- Engine time: 6,206 hours, 3,501 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

AIR TURNBACK, NR 2 ENGINE COMPRESSOR STALLED.  PERFORMED ENGINE BOROSCOPE & FOUND DAMAGE TO 7TH, 8TH & 9TH STAGE HPC BLADES BEYOND LIMITS.  REMOVED AND REPLACED NR 2 ENGINE PER MM.
